Post doc at NTNU.
Adress: Room 1340, Sentralbygg 2, Alfred Getz vei 1, 7491 Trondheim, Norway
Email: erik.lindgren (snabel-a) math.ntnu.no
Mathematical interest: Free boundary problems, variational problems and PDE:s in general.
Meetings: Symposium in nonlinear PDEs, June 3-5 2013, Trondheim , Norwegian-Italian Workshop in PDEs, December 2012
Teaching: TMA4122 4M, HT2012 , TMA4122 4M, HT2011
A free boundary problem with constant Bernoulli-type boundary condition, joint work with Yannick Privat (Nancy), Nonlinear Analysis: Theory, Methods & Applications, Volume 67, Issue 8, 15 October 2007, Pages 2497-2505.
Regularity of the free boundary for a semilinear elliptic problem in two dimensions, joint work with Arshak Petrosyan (Purdue), published in Indiana Univ. Math J. 57 (2008), 3397-3418.
The N-membranes problem, joint work with Abdolrahman Razani (Imam Khomeini International University), published in Bulletin of the IMS, Volume 35, No. 1, April 2009..
The two-phase obstacle problem for the p-laplacian when p~2, joint work with Anders Edquist (KTH), published in Calculus of Variations.
On the two-phase membrane problem with coefficients below the Lipschitz threshold, joint work with Anders Edquist and Henrik Shahgholian (both at KTH), published in Annales de l'Institut Henri Poincaré - Analyse non linéaire.
On the penalized obstacle problem in the unit half ball, published in the Electronic Journal of Differential Equations.
Regularity of a parabolic free boundary problem with Hölder continuous coefficients, accepted for publication in CPDE, joint work with Anders Edquist (KTH).
The Hölder infinite Laplacian and Hölder extensions, accepted for publication in ESAIM:COCV, joint work with Antonin Chambolle (CMAP) and Régis Monneau (CERMICS).
Optimal regularity of a parabolic free boundary problem of two-phase type with coefficients worse than Lipschitz, , published in the Journal of Potential Analysis, joint work with Jyotshana V. Prajapat (Petroleum Institute).
Stability for the Infinity-Laplace Equation with variable exponent, arxiv preprint, Differential and Integral Equations 25 (2012), no. 5-6, 589-600, joint work with Peter Lindqvist (NTNU).
Optimal regularity for the no-sign obstacle problem, accepted for publication in CPAM, joint work with John Andersson (Warwick) and Henrik Shahgholian (KTH).
On the regularity of solutions of the inhomogeneous infinity Laplace equation, accepted for publication in Proceedings of the AMS, preprint.
Pointwise estimates for the heat equation. Application to the free boundary of the obstacle problem with Dini coefficients , arxiv preprint, accepted for publication in Indiana Univ. Math J., joint work with Régis Monneau (CERMICS).
Tangential touch between the free and the fixed boundary in a semilinear free boundary problem in two dimensions , preprint, published (for now online ) in Arkiv för Matematik, joint work with Mahmoudreza Bazarganzadeh (Uppsala University).
Fractional eigenvalues , preprint, , published (for now online) in Calculus of Variations, joint work with Peter Lindqvist (NTNU).
Optimal Regularity for the parabolic No-Sign Obstacle Problem , preprint, joint work with John Andersson (Warwick) and Henrik Shahgholian (KTH).
The $\infty$-harmonic potential is not always an $\infty$-eigenfunction, arxiv.
The two-phase fractional obstacle problem, arxiv, joint work with Mark Allen and Arshak Petrosyan (both at Purdue University)